Optimality Conditions for Isoperimetric Continuous-Time Optimization Problems

  • Jelena Vicanović Department of Mathematical Sciences, Faculty of Technology and Metallurgy, University of Belgrade, Belgrade, Serbia

Abstract

In this paper we deal with a nonsmooth case of isoperimetric convex continuoustime programming problem with inequality integral constraint and phase constraint, defined in L_∞([0, T], R^n ). In order to obtain necessary optimality conditions for this problem, we will use a theorem of the alternative from [15] as a main tool.

Published
Aug 25, 2022
How to Cite
VICANOVIĆ, Jelena. Optimality Conditions for Isoperimetric Continuous-Time Optimization Problems. Yugoslav Journal of Operations Research, [S.l.], v. 33, n. 2, p. 249-258, aug. 2022. ISSN 2334-6043. Available at: <http://yujor.fon.bg.ac.rs/index.php/yujor/article/view/1095>. Date accessed: 22 may 2024. doi: http://dx.doi.org/10.2298/YJOR220415013V.
Section
Research Articles